# SDR 2005FA0000717

- Difficulty date: April 25, 2005
- Submitted: May 16, 2005
- Operation: General aviation
- Aircraft: N246FX
- Make and model: Lear 60LEAR
- Aircraft serial: 183
- Aircraft time: 4,313 hours, 3,026 cycles
- Engine: Pwa PW305A
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Part number: 24920016
- Part serial: W1830S
- Condition: Mismanufactured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SPOILER PANEL ASSEMBLY WAS FOUND TO BE WARPED DURING TRIM TO FIT AIRCRAFT IAW SB.  PROBABLE CAUSE: MFG ERROR.  MFG WILL EVALUATE AND MAKE CHANGE.  (EA09200505066) (K)
